Phenytoin induced Stevens-Johnson syndrome exacerbated by cefepime

Prabhu, Varsha A and Doddapaneni, Sahiti and Thunga, Girish and Thiyagu, Rajakannan and Prabhu, MM and Naha, Kushal (2013) Phenytoin induced Stevens-Johnson syndrome exacerbated by cefepime. Journal of Pharmacology and Pharmacotherapeutics, 4 (4). pp. 291-293.

[img] PDF
Article 7.pdf - Published Version
Restricted to Registered users only

Download (492kB) | Request a copy

Abstract

Steven Johnson syndrome (SJS) is a rare drug induced mucocutaneous reaction. Here, we present an elaborate report of a 28‑year‑old female patient who developed Phenytoin induced SJS, which was exacerbated by cefepime.

Item Type: Article
Uncontrolled Keywords: Cefepime; phenytoin; Steven Johnson syndrome.
Subjects: Medicine > KMC Manipal > Medicine
Pharmacy > MCOPS Manipal > Pharmacy Practice
Depositing User: KMC Manipal
Date Deposited: 12 Feb 2014 04:40
Last Modified: 12 Feb 2014 04:40
URI: http://eprints.manipal.edu/id/eprint/138795

Actions (login required)

View Item View Item